MAUDE Adverse Event Report: ABBOTT LABORATORIES (IRVING IA/CC) MAGNESIUM

ABBOTT LABORATORIES (IRVING IA/CC) MAGNESIUM
Model Number 03P6832
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No customer returns were available.Historical quality metrics were reviewed and no adverse trend was identified for the customer's issue.Complaint searches determined that there is normal complaint activity for the likely cause lot.Labeling was reviewed and found to be adequate.Based on the available information, no product deficiency was identified.
 
Event or Problem Description
The customer observed falsely elevated magnesium results: initial 11.66 mg/dl; repeat 1.8 mg/dl on the architect c16000 system.The customer's reference range is 1.6 to 2.6 mg/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
This mdr was inadvertently submitted under the incorrect suspect medical device manufacturing site.The error was discovered on (b)(6) 2020.Mdr number 3002809144-2020-00461 was submitted to correct the manufacturing site from (b)(4) texas to (b)(4) germany.

Brand Name
MAGNESIUM
Common Device Name
MAGNESIUM
Manufacturer (Section D)
ABBOTT LABORATORIES (IRVING IA/CC)
1915 hurd drive
irving TX 75038
MDR Report Key9936441
Report Number3016438761-2020-00029
Device Sequence Number2827657
Product Code JGJ
UDI-Device Identifier00380740161637
UDI-Public00380740161637
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2020
Device Model Number03P6832
Device Catalogue Number03P68-32
Device Lot Number77040UN19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/13/2020
Supplement Date Received by Manufacturer06/08/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 SYSTEM.; ARCHITECT C16000 SYSTEM.; LIST (B)(4), SERIAL (B)(6).; LIST (B)(4), SERIAL (B)(6).